This is mostly gonna be about my mouth issues.
I’ve got an update about my actual mouth that I’m slightly concerned about. I’ve pixellated parts of this photo because apparently it didn’t occur to me not to eat a cereal bar before checking my teeth via photos.
Not only is there visible pus on the furthest tooth, but the split along the gum looks . . . weird. It doesn’t look like any of the wisdom tooth photos I’ve found on Google Images so far. Rather than the teeth erupting through the gum, it looks like the gum is splitting to reveal the teeth, instead.
Maybe it’s normal, but I’m worried it’s an Ehlers-Danlos tissue rip. Those can happen pretty much anywhere in the body, and it would explain why I suddenly woke up in ridiculous pain instead of having a gradual onset like you’d imagine an erupting tooth to.
I don’t know, I’m not a dentist (and even if I was, I couldn’t look at my own mouth).
The antibiotics I was prescribed have been a complete nightmare. The first one I took, everything smelled like bananas afterwards, and the taste it left in my mouth was somewhere between bananas and bin smell.
I had to start wrapping them in cheese to get them down my throat, because I almost fucking vomited. I’ve taken some disgusting pills in my time, but Jesus Christ. And the Co-Codamol has been awkward because it contains paracetamol, and I wasn’t meant to take that again after what happened in January. I think most of what I felt with that was psychological, but still unpleasant. It also didn’t help as much as it did last time I was on it, when I did my vertical scaffold piercing.
I’ve not been getting good sleep or good pain relief.
I seem to have the same problem with wisdom teeth happening on the other side of my mouth now, AND I have a really bad ear infection on that side too. If it wasn’t otitis externa, I’d say the bacteria could have travelled up the Eustachian tube. But it would have had to go through my eardrum to cause this kind of infection, which is unlikely. It’s just very unfortunate timing.
Anyway, the more antibiotics I took, the worse I felt. They gave me splitting headaches so bad it was impossible to tell if I was getting a migraine at the same time. My eyes lost focus a lot and I felt dizzy and sick. Last night I got a notification from Migraine Buddy that I hadn’t had a migraine in a whole week; it was probably not true, it just got hard to tell apart migraine pain and aura from the sickness and headaches the tablets caused, so I stopped entering things on the app. At first the pains felt distinct but after a while, everything starts to blur together.
Yesterday, at about 2 in the afternoon, 24 hours after I last took a tablet, I vommed in my mouth, and up came a tablet and all its revolting taste. It should not have still been intact in my stomach, but there’s a chance it’s not the only one, and it would explain why I’ve felt SO fucking awful, and not even had the appetite to eat or drink much. Putting food in myself so I can take pills has been a real chore. Side effects of Metronidazole include horrendous heacheaches, nausea and vomiting, and digestive delays, so it seems I’m having a perfectly standard reaction to this awful drug.
Needless to say I’ve decided to stop taking everything. I’m not even taking my everyday medication, because I just need to get everything out of my system and I gag just thinking about taking a pill. It’s going to make my mental health take a bit of a dive and Will is bracing himself for me being irritable, but hopefully we’ll get through it and I’ll feel well enough to take my regular stuff again. And hopefully my wisdom teeth stop being weird and this ear infection fucks all the way off.
I am definitely the kind of person who worries about antibiotic resistance, but without showing you how I am in person I just don’t think I can convey how much I can’t cope with these pills.
I’ve really got to stop saving Snapchats because it defeats the point. They are so useful for blogging sometimes though.